# SDR SIMA20161222002

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 40,850 hours, 37,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY EXIT LIGHT INOP. R&R NR 1 BATTERY POWER SUPPLY IAW AMM 33-50-04. EMERGENCY LIGHTS OPS CHECK GOOD
